# SDR PCAA0109115

- Difficulty date: September 23, 2001
- Submitted: September 29, 2001
- Operation: Air carrier
- Aircraft: N830EX
- Make and model: Dhav DHC8102
- Aircraft serial: 155
- Aircraft time: 27,907 hours, 31,325 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: CO3600491750S
- Part serial: NA
- Condition: Broken
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DURING A CHECK INSPECTION LEFT UPLOCK ACTUATOR INBOARD SPRING FOUND BROKEN. BROKEN SPRING REPLACED IN ACCORDANCE WITH DOWTY COMPONENT MAINTENANCE MANUAL 32-30-21. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
